MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A0G01, SZ 1 INSERT STEALTH FIBRA 10/BX; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES A0G01, SZ 1 INSERT STEALTH FIBRA 10/BX; CLAMP, VASCULAR
Model Number A0G01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit has returned to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: cardiac surgery.Event description: on (b)(6) 2024.[procedure: cardiac surgery] when it was opened, nurse noticed that the insert in question was broken.The procedure was completed with no problem by using another a0g01.Complaint sample will be returned from the hospital.Products to be returned: 1 insert.Additional information via email on 8jan2024: this insert was not actually used in the surgery because the damage was noticed when the pouch was opened.Therefore, other a0g01 was used for the surgery and it was completed with no problem.In addition, the insert did not encounter any sharp instruments during the procedure.Type of intervention: the procedure was completed with no problem by using another a0g01.Patient status: no patient involvement.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection was performed on the event unit, which confirmed that the attachment tab of the insert base was fractured.Based on the condition of the returned unit, it is likely that the fractured attachment tab occurred during the manufacturing process.It is also possible that the unit falsely passed visual inspection.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: cardiac surgery.Event description: on (b)(6) 2024 [procedure: cardiac surgery] when it was opened, nurse noticed that the insert in question was broken.The procedure was completed with no problem by using another (b)(6).Complaint sample will be returned from the hospital.Products returned: 1 insert.Additional information via email on 8jan2024: this insert was not actually used in the surgery because the damage was noticed when the pouch was opened.Therefore, other (b)(6) was used for the surgery and it was completed with no problem.In addition, the insert did not encounter any sharp instruments during the procedure.Type of intervention: the procedure was completed with no problem by using another (b)(6).Patient status: no patient involvement.

Brand Name
A0G01, SZ 1 INSERT STEALTH FIBRA 10/BX
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18862587
Report Number2027111-2024-00430
Device Sequence Number16970885
Product Code DXC
UDI-Device Identifier00607915114725
UDI-Public(01)00607915114725(17)270802(30)01(10)1458765
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA0G01
Device Catalogue Number101371301
Device Lot Number1458765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown